# SDR MASA200500330

- Difficulty date: May 4, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 3,358 hours, 3,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14522273401
- Condition: Odor
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2667 PHF TO CLT, THE CREW HAD THE NR 2 PACK PRODUCING A BURNING SMELL WHILE THE APU WAS SUPPLYING BLEED AIR ON THE GROUND.  MAINTENANCE REMOVED AND REPLACED THE HIGH PRESSURE DUCTS AND OVERTEMP SWITCH.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
